Friday, July 25, 2014

 

 



Soy un nuevo usuario

Olvidé mi contraseña

Entrada usuarios

Lógica Matemáticas Astronomía y Astrofísica Física Química Ciencias de la Vida
Ciencias de la Tierra y Espacio Ciencias Agrarias Ciencias Médicas Ciencias Tecnológicas Antropología Demografía
Ciencias Económicas Geografía Historia Ciencias Jurídicas y Derecho Lingüística Pedagogía
Ciencia Política Psicología Artes y Letras Sociología Ética Filosofía


Thick subcategories of the derived category of a hereditary algebra

1) La descarga del recurso depende de la página de origen
2) Para poder descargar el recurso, es necesario ser usuario
    registrado en Universia

  Descargar recurso

Detalles del recurso

Pertenece a: Project Euclid (Hosted at Cornell University Library)  

Descripción: We classify thick subcategories of the bounded derived category of a hereditary abelian category A in terms of subcategories of A. The proof can be applied to characterize the localizing subcategories of the full derived category of A. As an application we prove an algebraic analog of the telescope conjecture for the derived category of a representation finite hereditary artin algebra.

Autor(es): Brüning, Kristian - 

Id.: 37498834

Idioma: English  - 

Versión: 1.0

Estado: Final

Tipo:  application/pdf - 

Palabras clavethick subcategory - 

Tipo de recurso: Text  - 

Tipo de Interactividad: Expositivo

Nivel de Interactividad: muy bajo

Audiencia: Estudiante  -  Profesor  -  Autor  - 

Estructura: Atomic

Coste: no

Copyright: sí

: Copyright 2007 International Press of Boston

Formatos:  application/pdf - 

Requerimientos técnicos:  Browser: Any - 

Relación: [References] 1532-0073
[References] 1532-0081

Fecha de contribución: 23-ago-2013

Contacto:

Localización:
* Homology Homotopy Appl. 9, no. 2 (2007), 165-176


Otros recursos que te pueden interesar

  1. Thick subcategories over Gorenstein local rings that are locally hypersurfaces on the punctured spectra Let $R$ be a Gorenstein local ring which is locally a hypersurface on the punctured spectrum. In thi...

Otros recursos de la misma colección

  1. Cohomology of algebras over weak Hopf algebras In this paper we present the Sweedler cohomology for a cocommutative weak Hopf algebra $H$. We show ...
  2. A purely homotopy-theoretci proof of the Blakers-Massey theorem for $n$-cubes Goodwillie’s proof of the Blakers-Massey Theorem for n- cubes relies on a lemma whose proof invokes ...
  3. Global orthogonal spectra For any compact Lie group $G$, there are several well-established definitions of a $G$-equivariant s...
  4. Graphs associated with simplicial complexes The cohomology of digraphs was introduced for the first time by Dimakis and Müller-Hoissen. Their al...
  5. Mayer-Vietoris sequences in stable derivators We show that stable derivators, like stable model cate- gories, admit Mayer-Vietoris sequences arisi...

Valoración de los usuarios

No hay ninguna valoración para este recurso.Sea el primero en valorar este recurso.
 

Busque un recurso